2018 Schedule

 

TIME
ACTIVITY
LOCATION
FRIDAY, FEBRUARY 16TH
Anytime until 6:00 PM Students arrive and check into the Haworth Inn Haworth Inn
6:00 PM Dinner & Introductions Haworth Inn Banquet Hall
SATURDAY, FEBRUARY 17TH
Breakfast
9:00-10:15 AM Speed-Dating Winants Auditorium, Graves Hall
*15 minute break to clear speed-dating tables and set up for formal presentations
10:30-11:30 AM Formal Presentations (Public Event) Winants Auditorium, Graves Hall
11:30-12:45 PM Lunch Phelps Dining Hall
1:00-2:00 PM Keynote Address & Dialogue (Public Event) Winants Auditorium, Graves Hall
2:00-2:15 PM Photoshoot Graves Hall
*15 minute coffee break and poster set up
2:30-4:00 PM Poster Sessions (Public Event) Winants Auditorium, Graves Hall
Round 1: 2:30-2:55  
  Round 2: 3:00-3:25  
  Round 3: 3:30-3:55
*30 minute flex time to relax, have coffee, and follow-up with questions
4:30-6:00 PM Workshops Graves Hall
Website Building: Room 201  
  Introduction to Coding: Room 203  
  Mapping: Room 204  
  Social Media & Social Justice: Room 206
*flex time
6:30 PM Dinner TBA
SUNDAY, FEBRUARY 18TH
Breakfast
9:30-10:30 AM Conference Review Session, InterInstitutional Panel, & Closing Remarks Haworth Inn
10:30-12:00 PM Steering Committee Sign-Up & Volunteer Promotional Video Interviews Haworth Inn
Farewells & Airport Shuttles